Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

AV block, fainted during cortisone injection, low heart rate. Prognosis, treatment?

47 yr. old male fainted during cortisone injection and his heart rate went down to the 30 s. Physician stopped procedure and contacted cardiologist that had records of patient from past year when he came in with dizziness and chest pain. (we then found out that he has an AV Block that was diagnosed a year ago, but had never been told.) Anyway, what is the prognosis , treatment for this type of block?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Symptomatic AV block needs further evaluation and treatment.Refer him to an EP specialist/Cardiologist.He needs CAG and looking at his symptoms he might need a permanent pacemaker implantation.refer him without further delay.Regards..
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor